# SDR AALA202405298176

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 41,944 hours, 17,724 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: B86419
- Condition: Failed
- Location: Zone 200
- Part time: 4,570 hours, 2,252 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CLIMB MULTIPLE FAILURE WITH AUTO THROTTLE, TEMP CONTROL, AND OTHER FAILURES; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT TUL. FOUND FAULT TAT PROBESIGNAL FAIL. REMOVED AND REPLACED TAT PROBE. OPERTIONAL CHECK GOOD. AMM 34-21-06.
